# SDR AUS20011047

- Difficulty date: October 1, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 402A
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Location: Left
- Part time: 14,739 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH FUEL SYSTEM CONTAINED SIGNIFICANT AMOUNTS OF SOLID CONTAMINATION. SUSPECT CONTAMINATION IS FROM FUEL STORAGE SYSTEM.
